# SDR R61A201901300132

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RT HORIZONTAL INTERNAL BETWEEN THE FRONT SPAR AND THE MIDDLE SPAR RIB 12 CRACKED. REMOVED AND REPLACED RIB 12 ON RT HORIZONTAL INTERNAL BETWEEN THE FRONT SPAR AND THE MIDDLE SPAR REF SRM 51-40-08.
